MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIG RP AOX STB INS SZ2 22.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIG RP AOX STB INS SZ2 22.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 1961-92-116
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 04/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address instability.No loosening reported.No delay to surgery.Doi: (b)(6) 2014.Dor: (b)(6) 2021.Right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SIG RP AOX STB INS SZ2 22.5
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11699628
Report Number1818910-2021-08369
Device Sequence Number17052562
Product Code NJL
UDI-Device Identifier10603295076421
UDI-Public10603295076421
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1961-92-116
Device Catalogue Number196192116
Device Lot Number7845638
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/06/2021
Supplement Date Received by Manufacturer06/02/2021
Initial Report FDA Received Date04/21/2021
Supplement Report FDA Received Date06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SIG RP AOX STB INS SZ2 25; SIGMA PS CEM FEM SZ2 R; SIG RP AOX STB INS SZ2 25; SIGMA PS CEM FEM SZ2 R
Outcome Attributed to Adverse Event Required Intervention;